# SDR SWAA2014123035349

- Difficulty date: December 22, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 25,277 hours, 14,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 149A7655
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW VAPOR BARRIER PANEL CRACKED AT STATION 663, LBL 26 TO LBL 38.  REPAIRED PANEL.
